# SDR TWAA9902709

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND THE FLOOR SUPPORT CASTING CRACKED AT LOWER END, STA 680 LBL 44 IN.  REMOVED OLD CASTING AND REPLACED WITH NEW CASTING PER STANDARD PROCESSES MANUAL 67-70-1.
